# SDR UPS06247721

- Difficulty date: August 8, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 51,713 hours, 40,516 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 286
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK ON NLG SIDE WALL AT WL 184 BS 276.  CRACK REPAIRED IAW SRM 51-40-02.
